# SDR SWAA2020120733314

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 70,652 hours, 42,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK, PER M/M 33-51-06.
